Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Abstract derivation and Lie algebras


Author: Nathan Jacobson
Journal: Trans. Amer. Math. Soc. 42 (1937), 206-224
MSC: Primary 17A36; Secondary 16W25, 17B40
MathSciNet review: 1501922
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17A36, 16W25, 17B40

Retrieve articles in all journals with MSC: 17A36, 16W25, 17B40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1937-1501922-7
PII: S 0002-9947(1937)1501922-7
Article copyright: © Copyright 1937 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia